Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ariesjla

Ladies Say NO to IUD Contraceptives

Recommended Posts

Hello Everyone,

I am posting for the benefit of other women. If you are a guy reading, then kindly pass it along your female acquaintances.

Ladies! Don't ever use any type of IUD, whether it is copper or Minera that releases Levonorgestrel. It has brought nothing but bad new to my life and counteless other women.

Need more proof? Go visit curezone.com and search for minera.

My side effects from using the Minera IUD:

ACNE - Face, neck, chest, back and shuulders and recently on my stomach area. Before I got the IUD, I had maybe 3-5 small, barely noticeable blackheads a month

HAIRLOSS - Half the hair on my head has fallen out. In clumps!

UNWANTED HAIR GROWTH - on my face, knuckles, toes and increased hair growth in my pubic areas. I am of ASIAN DECENT, we are NOT hairy people. Even asian men can't have full on facial hair. So believe me when i tell you the unwanted hair growth was very apparent and noticeable.

Dizzyness, blurred vision, spotting when working out, weird periods.....and the list goes on and on. But most of all I HATE THE ACNE side effect from the IUD.

Ladies, please be carefull of what you put into your body. Do not always believe your Doctors. Do your own due research. You have to remember that Doctors do business with Pharmaceutical companies, so beware when they seem to be too eager for you to try a new prescription.

Good Luck!

Link to comment
Share on other sites

Thank you for that information. I will never have one of those. I really hope that your side effects go soon xcana

Link to comment
Share on other sites

Not everyone get's ur side effect. I'm on my 3rd year of it and it's going good...I am bad with pills, and patch and everything else i've tried...although i get acne, i don't think it's from the Mirena, because i've gotten acne ever since i hit 22 yrs....i am now 30...I never gotten hair loss either or any side effect you have said...I have 2 other female friends that was on it a year after I have mine put on and they love it...it's like getting your tubes tied for some ladies who has kids already....

Link to comment
Share on other sites

Not everyone get's ur side effect. I'm on my 3rd year of it and it's going good...I am bad with pills, and patch and everything else i've tried...although i get acne, i don't think it's from the Mirena, because i've gotten acne ever since i hit 22 yrs....i am now 30...I never gotten hair loss either or any side effect you have said...I have 2 other female friends that was on it a year after I have mine put on and they love it...it's like getting your tubes tied for some ladies who has kids already....

Hi meuccisnickers,

I am really glad to hear that you are doing well on minera. You are so lucky! I wish it had worked for me. Don't get me wrong, it does serve it's main purpose for BC. Personally I wish I never had it put on. And I would never wish what I'm going through on anyone else, no even on my least favotire person. I'm just passing forward some personal experience in hope that it will help others.

Link to comment
Share on other sites

Guest

Minera releases progestogen. Nothing to do with the copper!

I had a copper, hormone-free IUD for several years without any problems.

Link to comment
Share on other sites

Hello Everyone,

I am posting for the benefit of other women. If you are a guy reading, then kindly pass it along your female acquaintances.

Ladies! Don't ever use any type of IUD, whether it is copper or Minera that releases Levonorgestrel. It has brought nothing but bad new to my life and counteless other women.

Need more proof? Go visit curezone.com and search for minera.

My side effects from using the Minera IUD:

ACNE - Face, neck, chest, back and shuulders and recently on my stomach area. Before I got the IUD, I had maybe 3-5 small, barely noticeable blackheads a month

HAIRLOSS - Half the hair on my head has fallen out. In clumps!

UNWANTED HAIR GROWTH - on my face, knuckles, toes and increased hair growth in my pubic areas. I am of ASIAN DECENT, we are NOT hairy people. Even asian men can't have full on facial hair. So believe me when i tell you the unwanted hair growth was very apparent and noticeable.

Dizzyness, blurred vision, spotting when working out, weird periods.....and the list goes on and on. But most of all I HATE THE ACNE side effect from the IUD.

Ladies, please be carefull of what you put into your body. Do not always believe your Doctors. Do your own due research. You have to remember that Doctors do business with Pharmaceutical companies, so beware when they seem to be too eager for you to try a new prescription.

Good Luck!

OMG! I have had the Mirena in for five years now, and it is time for it to come out, but when I think and date back to when my acne truly became a worse issue, is when that was put in. I did not ever think it had anything to do with that until I read your post. It's time for it to come out anyways, so I will not be getting another.. Thanx for posting this :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×